# SDR ASAA2021090236115

- Difficulty date: September 2, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 66,542 hours, 33,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER WEB HAS CORROSION. GROUNDED - YES. AFT CARGO DOOR OUT OF LIMITS IAW 737-700 SRM 53-00-53-1A-2. REMOVED AND REPLAED WEB IAW 737-700 SRM 51-40-02-0G-0W= 1" O= .045" R= .039" L= 4" D= .004".
